Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

fashionjunkie231

Veteran Member
  • Total Reviews

    0
  • Content Count

    177
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About fashionjunkie231

  • Rank
    Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

1791 profile views
  1. Day 13 -- two potential side effects: blood when i blow my nose, and an insanely itchy scalp today! wow... dead skin flaking off for sure. anyone have suggestions of what to use? it looks like t-gel is recommended?
  2. Day 11 -- definitely going through an initial breakout on my face. it's probably on-par with the worst it's been in the last 10 years -- had 6 painful breakouts + cysts, and a whole bunch of little breakouts on the surface. yuck. on the +, they seem to be healing faster? it's so hard not to pick at them. my body acne is the same as normal -- haven't noticed any change yet. side effects -- nothing besides dry lips & hands, and I think my scalp is getting dry/itchy too. + my hair isn't as o
  3. Day....4.5? So far so good -- I try not to think about all the side effects I've read about when I pop my pills daily. Had a massive headache yesterday (which I get occassionally w/o accutane), and felt it was easy to start thinking the 'tane was the cause. defiitely not. Lips & hands are definitely drier than normal, so been piling on the aquaphor and the vanicream. I haven't had any new acne pop up in the last two days, and anything that was already incoming or there has healed qui
  4. Hey Casey, Day 4, and alcohol avoided. I'll let you know how this first weekend goes -- I do enjoy my cocktails! Best of luck in your course as well!
  5. Hi all, Erin here. Currently on day 3 -- two 40mg pills, once in the morning and once in the evening (with food). So I went through the ipledge process about 6 years ago, and then freaked out when i actually filled the first prescription and never took more than a handful of pills. I was 22 then... At 28, I'm finally got sick of having acne so I went back to the derm. My acne started when I was 12 or so on my face, then around 20 it also started on my chest, then back. 16 years later --
  6. Glad to see you're seeing such great progress! I haven't heard of "green cream", but my derm said I'd go back on tazorac (a retin-A topical) a couple months after accutane if I had scars and for maintenance. It's quite expensive if your insurance doesn't cover it, but you get a huge tube and you're only supposed to use a pea size amount - it lasted me for a year and half @ $300/tube.
  7. Even though i've been off accutane for about 2-3 weeks, the meds have still been working. Over the past few days, the tiny little clogged pores/whiteheads (like 30-40 of them) on my chin area / under my lower lip have CLEARED! THEY HAVE CLEARED. THIS HAS NEVER HAPPENED BEFORE! OH MY GOD. There were maybe 1-2 left, and i picked those out, but yeah the rest are gone! AHHH GET ME BACK ON 'TANE!!! My back is still breaking out. I had 2 more deep pimples that are forming on my back, always in a pla
  8. ipledge emails or mails it to you. You write your contact info on that "contract" you sign. It should come in a week or two from signing up. I'm assuming you're a male, b/c it usually comes between the two pregnancy tests for women, so they're ready to answer their questions after the 2nd pregnancy test. You can try calling ipledge to see what's up.
  9. @sunnicali - Yes they are! They don't want to cover the cost of amnesteem pretty much and don't want to deal with any side effect related costs. Whores. But i googled acne as a pre-existing condition, and it's pretty common to get denied. wow. But yeah I just found out how much it costs if you buy it without insurance (I got the insurance report from when I filled my prescription). Regular cost for 1 months worth of 40mg - $449 at CVS. WOWWW. Yeah, the generic. I paid $15. But anywho, I call
  10. Don't fret. This seems to be the initial breakout. If you search "initial breakout" or "IB" on these boards, you'll see that a lot of people go through it. I got my IB about a week into treatment on 40mg - 3 huge cysts on my chin right after one another (which has never happened before). They lasted for about a week. There are some polls on this forum about how long IBs last, how severe they are, etc. Let him stick it out, as the accutane is purging all the gunk under his skin. Hopefully it'll
  11. my insurance problems are getting worse and worse. Today I called to make sure my application had been approved for individual insurance, and they tell me i've been denied because i'm on amnesteem! WHAT! GRRRR WTF. They said "well, you can get approved if you go off amnesteem for 2 months". How does that make ANY sense? If i go off of it for 2 months, then I have to go back on it for a full course, whereas if they just approve me i'll finish my existing course. Therefore they'll end up payin
  12. thanks carmelle & kernel.panic. the reason i can be so open about all this crap is because #1 none of you know who i am... and #2.. you're probably going through the same thing! haha. thanks for the support guys. Sooo my stomach's been good for 2 days! yay!! Yesterday I had a nervous breakdown.. ok not that dramatic, but I freaked out with life issues. I went over to my best friend's because I needed someone to talk too (she knows i'm on 'tane and supports it) and she touches my face and
  13. you want your cumulative dosage to be 120-150mg/kg. So add up (10mgx30)+30mgx30)+[5x(40mgx30)] and divide that by your weight in kg. You want to end up closer to 150.
  14. Don't freak out. The new derm has never seen you before, doesn't really know what you've gone through (except for what's written in your chart, but he probably didn't pay attention to that). So go ahead and go back to your normal derm. Act like this whole crappy thing never happened. Go be firm, get what you want. Good luck
  15. Okay so I went to the dermatologist today to tell him about all this crap going on b/c i'm still having stomach issues. I didn't get to see my normal derm b/c she was out on vacation, but I saw another associate that works in the same office. So I told him I was 17 pills in, and developed mild diarrhea around March 5th (12 pills in at that time) that resolves itself after taking imodium but comes back after a few days. He said he's never heard of this as a side effect so early into treatment.
×